# SDR HNAA030030

- Difficulty date: June 23, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N804SA
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 20,543 hours, 18,580 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249047
- Part serial: 900452
- Condition: Leaking
- Location: Propeller
- Part time: 14,467 hours, 5,170 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE F/A REPORTED A FLUID LEAK FROM THE NR 1 NACELLE.  AIRCRAFT RETURNED TO THE DEPARTURE FIELD.  CREW REPORTED THERE WAS NO LOSS OF OIL PRESSURE OR ASSOCIATED CAUTION LIGHTS.  FOUND NR 1 PROP CONTROL UNIT LEAKING.  REPLACED PCU.
